# SDR ASOA20120530050

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145
- Aircraft serial: 145239
- Aircraft time: 29,463 hours, 22,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE LT SIDEWALL EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE. MX REPLACED THE LT SIDEWALL EMERGENCY EXIT SIGN.  OPS CHECKED GOOD.
